# SDR 7EMA9156072011

- Difficulty date: June 7, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N917EM
- Make and model: Snias AS350B2
- Aircraft serial: 3865
- Engine: Lyc LTS101700D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R, A

## Discrepancy

DURING TAKEOFF, AT APPROX 25 FT AGL, ACFT LOST ENGINE POWER.  PILOT EXECUTED AUTOROTATIONAL LANDING.  ACFT TOUCHED DOWN LEVEL ON BOTH SKIDS AFTER WHICH PILOT INITIATED ENGINE SHUTDOWN PROCEDURE.
